# SDR 2016FA0000179

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Aircraft: N824SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1523
- Aircraft time: 2,108 hours, 1,852 cycles
- Engine: Pwa PT6A67
- Engine time: 2,108 hours, 1,852 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A VERIFIED PITCH TRIM RUNAWAY DURING DESCENT WITH AUTOPILOT OFF AND NOT USING MANUAL TRIMS.
